# SDR 2022FA0000278

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Aircraft: N1777U
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5559
- Aircraft time: 777 hours, 347 cycles
- Engine: Rroyce AE2100A
- Engine time: 777 hours, 347 cycles
- System (JASC): 7600 · Engine Controls
- Part: None
- Part number: 8100115
- Part serial: 18911879
- Condition: Shutdown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE FROM BRUNSWICK AT 1319 ZULU ON 5 JUNE RUNWAY 07. WE WERE CLIMBING OUT THROUGH APPROXIMATELY LEVEL 160 WE GOT A BLUE CAS “L ENGINE MAINTENANCE LTD” WE HAD SEEN THIS BEFORE AND THIS WAS THE REASON WE WERE IN BRUNSWICK FOR MAINTENANCE. WE CONTINUED TO CLIMB TO FL 310. ON LEVELLING OFF WE GOT A BLUE “SYNC” CAS AS THE LEFT ENGINE ROLLED BACK, ALMOST IMMEDIATELY WE GOT A WHOLE GROUP OF CAS MESSAGES ASSOCIATED WITH A “LEFT ENGINE FAILURE.” ONCE THE CAS MESSAGES HAD SETTLED. WE CALLED ATC AND ASKED FOR DECENT AND RETURN VECTORS FOR BRUNSWICK. CAPT. GORDON RAN THE CHECKLIST AND ONCE WE WERE READY WE TRIED A RELIGHT. WE DID NOT GET A SVO MESSAGE (MISSED THIS)SO ABORTED THE RELIGHT AND DESCENDED LOWER AND SLOWED BELOW 250 KTS . WE THEN ATTEMPTED THE RELIGHT AGAIN AND IT WAS SUCCESSFUL WITH ALL ENGINE PARAMETERS NORMAL. WE CONTINUED TO BRUNSWICK FOR THE ILS 7 WITH NO FURTHER INCIDENTS. WE HANDED THE AIRCRAFT TO GULFSTREAM MAINTENANCE.
